# SDR DL73S962169

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BPS73
- Part serial: 1909
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ELECT TRANSFER, EMERGENCY EXIT LIGHTS ILLUMINATED IN TOURIST CLASS, FIRST CLASS TRACK LIGHTS WERE OFF AND OVERHEAD BIN LIGHTS AND EXIT LIGHTS WERE ON.  ALL WITH SWITCH IN 'ARM'.  REPLACED F/C AND Y/C TRACK LIGHT POWER SUPPLYS AND BATTERY PACKS.
